Effexor side effects....sensitive.....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Skipperke
New Member


Date Joined Oct 2007
Total Posts : 3
   Posted 12/24/2007 3:59 PM (GMT -7)   
I was wondering if anybody (mainly the males) has any experience with sexual side effects from Effexor.  While I have read a great deal about other meds, Effexor has not been mentioned too often.  Basically, in men is it  a loss of sexual desire period or something else?
Thanks everyone...

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/24/2007 4:19 PM (GMT -7)   
 
Welcome  to Healing Well. To the best of my knowledge any of the AD's may cause a decrease in libido.  You may want to discuss this with you Pdoc as another medication may be a better choice for you.
 
Again welcome
Kitt 

 
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression, GERD, Osteoarthritis
*Wife of a Crohnie*
******www.healingwell.com/donate***
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 12/24/2007 4:24 PM (GMT -7)   
HI and Welcome
I have heard and believe in way back threads this was mentioned
Check Resources in yellow at side as well as what Kitt has posted.............

Merry Christmas
Stay with us
    Contribute today to support Healing Well Forums...Donate @
                          http://www.healingwell.com/donate/
 
  CO-Moderator@ Crohns
       Anxiety/Panic
  Moderator@ Alzheimer's
DX @ Crohns, Pyoderma Gangrenosum ,Anxiety /Panic
New DX of C.O.P.D.
ON too Many meds to post.........
 
        We Have Anxiety.....Anxiety Does NOT have Us
 
 
                 Happy Holiday From My Home To Yours
      Please Stay Safe and Have  a Designated Driver .........
                           LYN N CAIT
 
 
                            


Sweettooth356
New Member


Date Joined Jan 2006
Total Posts : 5
   Posted 12/27/2007 5:43 PM (GMT -7)   

Not male, but Effexor does effect both male and female libido, as in, you will have NONE.

Some folks have a time of it getting it to return.

If you're not taking Effexor or any other antidepressant don't start if you can help it.

 

Sweettooth

 

 


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/27/2007 9:16 PM (GMT -7)   

Hey Sweettooth,

Hello and thanks for you comment.  We have not seen you for awhile.  Nice to have you back.

Kitt


 
Co-Moderator Anxiety ~ Panic Disorders
Co-Moderator Crohn's Disease Forum
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression, GERD, Osteoarthritis
*Wife of a Crohnie*
******www.healingwell.com/donate***
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:35 AM (GMT -7)
There are a total of 2,733,978 posts in 301,164 threads.
View Active Threads


Who's Online
This forum has 151298 registered members. Please welcome our newest member, FrankByMonster.
220 Guest(s), 1 Registered Member(s) are currently online.  Details
whatdoigotDOC!


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer